# SDR IPXA2016032201057

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,052 hours, 12,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR EMERGENCY DEPLOY BOTTLE PRESSURE LOW, LEAKING.  R & R R1 DOOR BOTTLE IAW MM 52-11-04. OPS AND LEAKS CHECK GOOD.
